# SDR DHL2003780010

- Difficulty date: May 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FWD ENTRY" LIGHT CAME ON DURING TOUCHDOWN ON S/O PANEL AND STAYED ON.    REMOVED AND REPLACED FORWARD ENTRY DOOR SWITCH IAW B-M/M 52-70-01. OPS CHECKED GOOD.
